bannednutritionnapsgear eudomestic

Help!

Clover80

New member
Member
What’s going on fellas need some help. On my 4th week of a test p,tren a, tbol cycle. Everything has been going great. Lost 2% bf and packed on some nice lean quality muscle. This week though I have had horrible lower back pumps. Like completely debilitating to the point where I can do any deads at all. Was doing them this morning I usually warm up with 225 and I couldn’t even pull that 5 times without almost falling down. It’s that crippling. Been taking 3 grams taurine and it’s doing nothing. Wondering if anyone has any ideas to help. And before anyone asks I’m drinking plenty of water usually a gallon and a half a day. This is a first for me. I’ve never had lower back pumps before. Have had shin pumps and taurine usually helped so I’m out of ideas. Thanks in advance
 

JasonPriest

Isarms VIP
V.I.P.
make sure you are using domestic supply, a lot of fake test and tbol going around

i think your tbol might be really clen, that is why you are having these issues
 

Clover80

New member
Member
make sure you are using domestic supply, a lot of fake test and tbol going around

i think your tbol might be really clen, that is why you are having these issues
Domestic and the same source I’ve been using for 8 years. Never had an issue with anything. It’s definitely not fake. Im making great gains and leaning out real nice. Strength has gone up a ton in only 4 weeks.
 

Clover80

New member
Member
Tren can do that.
Any suggestions on how to get rid of them? I can’t imagine going through this whole cycle and not being able to do deads. Taurine was always my go to for shin pumps but it’s not doing anything for these back pumps.
 

DylanGemelli

Founding Member
Super Moderator
any oral steroid can cause this bro... have you had any bloodwork done? 60 mg is the max i would recommend with tbol as well so you may want to attempt lowering the dose... also, sometimes people on very low carb diets have this issue with orals as well as not getting enough potassium, which can contribute to it as well
 

Fella Finn

VIP Member
Super Moderator
Member
You may want to lower your turinabol dose as that is right at the maximum you want to be at
 

Clover80

New member
Member
any oral steroid can cause this bro... have you had any bloodwork done? 60 mg is the max i would recommend with tbol as well so you may want to attempt lowering the dose... also, sometimes people on very low carb diets have this issue with orals as well as not getting enough potassium, which can contribute to it as well
Hey brother, yea I had blood work done before I started everything was in line had a full work up. Not on a low carb diet and doing moderate at about 300-350 grams per day
You may want to lower your turinabol dose as that is right at the maximum you want to be at
ive only been on the tbol 9 days so far didn’t start it until week 3. Could it really be that? Feel like the tbol usually takes a good two weeks before it starts to really do anything. Usually around the two week area I start getting really vascular and my strength goes up nice and steady until I’m done with it. Also weird this is the first time I got back pumps from tbol. I’ve taken it multiple times now. But I am 42 now I wonder if it’s an old man thing now or something. Dylan said something about potassium but I eat greens with every meal wether it’s spinach broccoli peppers but I make sure I have minimum 150 grams of greens with each meal.
 

DylanGemelli

Founding Member
Super Moderator
Hey brother, yea I had blood work done before I started everything was in line had a full work up. Not on a low carb diet and doing moderate at about 300-350 grams per day

ive only been on the tbol 9 days so far didn’t start it until week 3. Could it really be that? Feel like the tbol usually takes a good two weeks before it starts to really do anything. Usually around the two week area I start getting really vascular and my strength goes up nice and steady until I’m done with it. Also weird this is the first time I got back pumps from tbol. I’ve taken it multiple times now. But I am 42 now I wonder if it’s an old man thing now or something. Dylan said something about potassium but I eat greens with every meal wether it’s spinach broccoli peppers but I make sure I have minimum 150 grams of greens with each meal.
As we age, sometimes things can have a harder effect, sometimes from prolonged use, sometimes just age and other times theres just no real underlying reason there… you just listen to your body unless you feel your tbol is fake… have you gained a lot of size and strength?
 

Clover80

New member
Member
As we age, sometimes things can have a harder effect, sometimes from prolonged use, sometimes just age and other times theres just no real underlying reason there… you just listen to your body unless you feel your tbol is fake… have you gained a lot of size and strength?
Absolutely. Leaner, stronger, more vascular and only 4 weeks in on an 8 week cycle. I feel great other than the back pumps. No sides other than that and some bad acne on my shoulders and back but even that is come and go. It’s always in the same area too when it happens but on dead’s it’s literally impossible for me to pull any weight over 135 for a full set without getting them so bad it kills the rest of my workout.
 

DylanGemelli

Founding Member
Super Moderator
Absolutely. Leaner, stronger, more vascular and only 4 weeks in on an 8 week cycle. I feel great other than the back pumps. No sides other than that and some bad acne on my shoulders and back but even that is come and go. It’s always in the same area too when it happens but on dead’s it’s literally impossible for me to pull any weight over 135 for a full set without getting them so bad it kills the rest of my workout.
i really dont know without new bloodwork to give some sort of an idea...
 

MasonicBodybuilder

Moderator
VIP Moderator
Seems odd based on all the info. I guess just make sure you are fully hydrated if you are going to continue with the tbol. You could also try dropping it for a bit to see if it goes away.
 

DylanGemelli

Founding Member
Super Moderator
Any ideas how to get rid of them other than hydration and taurine cause neither of those are working.
Lowering the dose of compounds causing you the problems is generally the first option. Unfortunately some people just do not handle certain compounds well and should not use these. I am not saying you fall into that category and you have to try different methods etc. but thats generally what you would want to try first
 
Top